Author: Sorting Last Post on Top ↓ Message:
PELICANZ4's Photo PELICANZ4 Posts: 15
3/18/11 9:58 A

My SparkPage
Send Private Message
3rd day on Coreg (since heart cath for cardiomyopathy) - gaining .5 pounds per day - was losing 4 pounds a week before then for the past 2 months. Tired also - does it get better?

 Pounds lost: 34.0 
LRUFAM's Photo LRUFAM Posts: 252
3/31/10 5:26 P

My SparkPage
Send Private Message
I don't take Coreg, but I noticed that since they've put me on my blood pressure medicine I've had a difficult time losing weight. I thought it was the hormone blockers I have to take from having breast cancer, but, now I'm not so sure. Since the beta blocker slows down my heart rate I think it effects my metabolism. You are not alone.

Don't get discouraged.

 Pounds lost: 0.0 
GELINE50 Posts: 37
3/31/10 5:21 P

My SparkPage
Send Private Message
Does anyone take Coreg for b/p? It does a good job controlling my b/p but it makes me so tired and I feel "spacey"? Is anyone having side effects and what are they. It seems to be causing weight gain. I haven't lost any weight and it flucuates 1-3 lbs. I am getting so discouraged...was losing weight before I started the Coreg

 current weight: 0.0  under
Page: 1 of (1)  

Report Innappropriate Post

Other HIGH BLOOD PRESSURE General Team Discussion Forum Posts

Topics: Last Post:
How much is too little sodium 6/20/2016 6:32:36 AM
What does everyone use for a BP monitor? 8/3/2015 8:27:29 PM
HOW WAS EVERYONE'S DAY? 8/21/2016 5:52:06 PM
today's reading 10/7/2016 10:58:21 AM
Just for fun 8/25/2016 8:26:06 PM

Thread URL:

Review our Community Guidelines

x Lose 10 Pounds by December 5! Sign up with Email Sign up with Facebook
By clicking one of the above buttons, you're indicating that you have read and agree to SparkPeople's Terms & Conditions and Privacy Policy and that you're at least 18 years of age.